# SDR COMA9710106

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 12006157005
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C CHECK, THE CARGO COMPARTMENT FLOOR SUPPORT LT SILL WAS FOUND DAMGED BY INTERIOR LINING SCREWS.  THE SILL WAS REPLACED PER SRM STANDARD PRACTICES.
